MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; KIT,CATHETER,SUCTION,10FR,WHISTL,2 GLV

MEDLINE INDUSTRIES, LP MEDLINE; KIT,CATHETER,SUCTION,10FR,WHISTL,2 GLV
Catalog Number DYND40970
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact on (b)(6) 2026, "the rn was utilizing the 10french suction catheter to suction the patient's mouth.While suctioning she noted that 2 pieces of the suction catheter had broken off in the patient's mouth.The patient was not biting on the catheter.There was not harm to the patient.The rn removed the pieces of the catheter from the patient's mouth.The patient had no difficulty breathing and did not choke on the suction catheter pieces.No follow up care or medical/surgical treatment was needed.The patient is doing well, no issues".No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer contact on (b)(6) 2026, "the rn was utilizing the 10french suction catheter to suction the patient's mouth.While suctioning she noted that 2 pieces of the suction catheter had broken off in the patient's mouth".
 
Additional Manufacturer Narrative
Update to h6: type of investigation (b).Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
KIT,CATHETER,SUCTION,10FR,WHISTL,2 GLV
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
sabrina surmaj
three lakes drive
northfield, IL 60093
MDR Report Key24830877
Report Number1417592-2026-00399
Device Sequence Number13058157
Product Code OFR
UDI-Device Identifier10080196033294
UDI-Public10080196033294
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND40970
Device Lot Number48625060001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown